# SDR C2XA97IA260

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: TMS6018953
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT HAND STR 15 CORRODED BETWEEN 39 TO 40.  MAINTENANCE REMOVED AND REPLACED THE CORRODED STRINGER SECTION IAW ATR SRM 51-21-42 AND SRM 53-00-00.  THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TT:  17,309.2 HOURS.  TC:  21,554.  (X)
